MAUDE Adverse Event Report: SUNMED FOR VENT LABS LLC. VENT LABS LLC.; 1 LITRE HYPERINFLATION BAG SYSTEM W/ MANOMETER

SUNMED FOR VENT LABS LLC. VENT LABS LLC.; 1 LITRE HYPERINFLATION BAG SYSTEM W/ MANOMETER
Model Number HS4011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 18 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the endotracheal tube was attached to a bagged patient when they noticed part of the clear plastic part of the manometer piece was broken.It was replaced with another device; there was no reported injury.
 
Additional Manufacturer Narrative
Correction: d9 additional information-investigation completion: d4; h2; h3; h4; h6.The actual sample from the reported event was returned for evaluation.Testing of the sample confirmed the event as reported; however, the root cause is undetermined.The device history record for lot: 240500437 was reviewed and the product was produced according to product specifications.All information reasonably known as of 26 nov 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
VENT LABS LLC.
Common Device Name
1 LITRE HYPERINFLATION BAG SYSTEM W/ MANOMETER
Manufacturer (Section D)
SUNMED FOR VENT LABS LLC.
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
SUN MED FOR VENT LAB LLC
2710 northridge dr. nw,
suite a
grand rapids MI 49544
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22286410
Report Number1314417-2025-00038
Device Sequence Number8922041
Product Code NHK
UDI-Device Identifier10889483110850
UDI-Public(01)10889483110850(10)240500437(11)240513
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS4011
Device Lot Number240500437
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown